American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(53D05) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] Laura Starkston. Symplectic fillings of Seifert fibered spaces. Trans. Amer. Math. Soc. 367 (2015) 5971-6016.
Abstract, references, and article information
View Article: PDF

[2] Heesang Park, Jongil Park and Dongsoo Shin. A complex surface of general type with $p_g=0$, $K^2=2$ and $H_1=\mathbb{Z}/4\mathbb{Z}$. Trans. Amer. Math. Soc. 365 (2013) 5713-5736.
Abstract, references, and article information   
View Article: PDF

[3] M. Fernández, V. Muñoz and L. Ugarte. Weakly Lefschetz symplectic manifolds. Trans. Amer. Math. Soc. 359 (2007) 1851-1873. MR 2272152.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Eduardo Gonzalez. Quantum cohomology and $S^1$-actions with isolated fixed points. Trans. Amer. Math. Soc. 358 (2006) 2927-2948. MR 2216253.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Min Kyu Kim. Frankel's theorem in the symplectic category. Trans. Amer. Math. Soc. 358 (2006) 4367-4377. MR 2231381.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Boguslaw Hajduk and Rafal Walczak. Symplectic forms invariant under free circle actions on 4-manifolds. Trans. Amer. Math. Soc. 358 (2006) 1953-1970. MR 2197437.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Hui Li. On the construction of certain 6-dimensional symplectic manifolds with Hamiltonian circle actions. Trans. Amer. Math. Soc. 357 (2005) 983-998. MR 2110428.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Alexandru Scorpan. Spinors as automorphisms of the tangent bundle. Trans. Amer. Math. Soc. 356 (2004) 2049-2066. MR 2031052.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Hui Li. Semi-free Hamiltonian circle actions on 6-dimensional symplectic manifolds. Trans. Amer. Math. Soc. 355 (2003) 4543-4568. MR 1990761.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1